# SDR 97ZZZX3827

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Mount
- Part number: 2762114003
- Condition: Cracked
- Location: Eng Aft Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUSS MOUNT CRACKED AT TUBE THAT ATTACHES THE REAR UPPER ENGINE MOUNT.  THIS MOUNT WAS WELDED UNDER THE LUG POINT AND WAS NOT EFFECTED BY THE CALL OUT OF SB 227-71-008.  FIRST WELDED ONE SUBMITTER HAS SEEN CRACKED.  PRIOR CRACKS HAD BEEN THOSE NOT WELDED.
